Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 66, Issue 3 (2001), 1277-1285.
Exact Bounds for Lengths of Reductions in Typed $\lambda$-Calculus
We determine the exact bounds for the length of an arbitrary reduction sequence of a term in the typed $\lambda$-calculus with $\beta-, \xi$- and $\eta$-conversion. There will be two essentially different classifications, one depending on the height and the degree of the term and the other depending on the length and the degree of the term.
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1277-1285.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Beckmann, Arnold. Exact Bounds for Lengths of Reductions in Typed $\lambda$-Calculus. J. Symbolic Logic 66 (2001), no. 3, 1277--1285. https://projecteuclid.org/euclid.jsl/1183746559